# SDR SWAA2025120129913

- Difficulty date: October 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TIE CLIP,  BS 277, S10R.  REPLACED THE TIE CLIP AND FASTENERS IAW SRM 51-10-02 ITEM 9, AND DWG 141A1110, SHEET 18, REV-, AND DWG 141A8380, SHEET 21, REV-.
